# SDR SIMA20151104008

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,593 hours, 35,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED ON FRAME 75 AT THE 1ST FASTENER BELOW STRINGER 2R.  CRACK IS APPROX 1/2" LONG.  ACCOMPLISHED REPAIR IAW ERS-EM-53MR-1748.
